# SDR FDEA202407291163

- Difficulty date: July 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361235720002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COURIER AREA FLOOR SEAT TRACK THROAT CORROSION AT FR17 PLUS 22", -Y450 REPLACED THE SEAT TRACK WITH NEW PART IAW  SRM 51-72-10-001, P2. THIS REPAIR   CLASSIFIED AS MINOR PER GMM 06-2-100.
